Singular Perturbation for the discounted continuous control of piecewise deterministic Markov processes

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00545824
Contributor : François Dufour <>
Submitted on : Monday, December 13, 2010 - 9:16:14 AM
Last modification on : Thursday, January 11, 2018 - 6:22:11 AM

Links full text

Identifiers

Collections

Citation

Oswaldo Costa, François Dufour. Singular Perturbation for the discounted continuous control of piecewise deterministic Markov processes. Applied Mathematics and Optimization, Springer Verlag (Germany), 2011, 63 (3), pp.357-384. 〈10.1007/s00245-010-9124-7〉. 〈hal-00545824〉

Share

Metrics

Record views

179